3 doctors weighed in:

Has anybody taken haldol (haloperidol) for a long time and then quit it? Were they normal after that?

3 doctors weighed in
Dr. William Holmes
Pediatrics - Psychiatry
1 doctor agrees

In brief: Yes and Yes

There is nothing addictive about Haldol (haloperidol) that would cause problems with stopping it.
Haldol (haloperidol) has some long term risks that can be an issue even if the medicine is stopped, but sopping the medicine does not increase these risks; in fact, the risks are lessened by stopping the medicine.

In brief: Yes and Yes

There is nothing addictive about Haldol (haloperidol) that would cause problems with stopping it.
Haldol (haloperidol) has some long term risks that can be an issue even if the medicine is stopped, but sopping the medicine does not increase these risks; in fact, the risks are lessened by stopping the medicine.
Dr. William Holmes
Dr. William Holmes
Thank
Dr. Alan Ali
Psychiatry

In brief: Haldol (haloperidol)

Taking Haldol (haloperidol) for several years then stopping can lead to involuntary movements called withdrawal dyskinesias.
Consult your doctor first.

In brief: Haldol (haloperidol)

Taking Haldol (haloperidol) for several years then stopping can lead to involuntary movements called withdrawal dyskinesias.
Consult your doctor first.
Dr. Alan Ali
Dr. Alan Ali
Thank
Read more answers from doctors